The Iteration Solution of Matrix Equation Subject to a Linear Matrix Inequality Constraint
Na Huang and
Changfeng Ma
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We propose a feasible and effective iteration method to find solutions to the matrix equation subject to a matrix inequality constraint , where means that the matrix is nonnegative. And the global convergence results are obtained. Some numerical results are reported to illustrate the applicability of the method.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/705830.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/705830.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:705830
DOI: 10.1155/2014/705830
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().